Keywords = $b$-metric space
Existence of solution for a fractional differential equation via a new type of $(\psi, F)$-contraction in $b$-metric spaces

Volume 14, Issue 2, February 2023, Pages 87-100


Francis Akutsah; Akindele Adebayo Mebawondu; Abass Hammed Anuoluwapo; Kazeem Olalekan Aremu; Narain Ojen Kumar

Multivalued operators, data dependence of fixed points and fractals

Volume 14, Issue 1, January 2023, Pages 2843-2858


Deepak Kumar; Sumit Chandok

Coupled fixed points of generalized rational type Z-contraction maps in b-metric spaces

Volume 13, Issue 2, July 2022, Pages 789-802


Velisela Amarendra Babu; Dasari Ratna Babu; Nasina Siva Prasad

Conditional reciprocal continuity and a common fixed point in a $b$-metric space

Volume 13, Issue 2, July 2022, Pages 1219-1227


Phaneendra T; Swapna P

Best proximity point theorems by $K$, $C$ and $\mathcal{MT}$ types in $b$-metric spaces with an application

Volume 12, Issue 2, November 2021, Pages 1317-1329


Setareh Ghezellou; Mahdi Azhini; Mehdi Asadi

Generalized dynamic process for generalized $(\psi, S,F)$-contraction with applications in $b$-Metric Spaces

Volume 12, Issue 2, November 2021, Pages 1947-1964


Akindele Adebayo Mebawondu; Oluwatosin Temitope Mewomo

Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph

Volume 8, Issue 2, December 2017, Pages 263-276


Cristian Chifu; Gabriela Petrusel